# SDR ASAA2023042843279

- Difficulty date: April 28, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL AT STA 500E+11-500I IS CORRODED. GROUNDED - YES. REMOVED THE CORROSION FROM THE FWD PIT R/H TRANSITION PANEL AT STA 500E+11-500I PER B737-800 SRM 53-00-53-1A-2.2.D. 100% MATERIAL LOSS AND IS FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-00-53-1A-2.4.A.(2). REMOVED, FAB'D LOCATED & DRILLED NEW TRANSITION PANEL USING BAC 1496-444 7075-T6. PO: 1059596.1, APPLIED ALODINE, PRIMER, AND NUTPLATES, AND INSTALLED NEW TRANSITION PANEL AT STA 500E+8-500I IAW B737-800 SRM 53-00-53-2R-5.
